# SDR CA000110029

- Difficulty date: December 15, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 53,319 hours, 48,010 cycles
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: EU33245
- Condition: Failed
- Location: Lp Turbine
- Part time: 17,930 hours, 20,363 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 LP TURBINE BLADE FAILURE. SEE PROJECT-CORRECTIVE ACTION 1999. CAA AWARE OF PROBLEMS AND R.R ESTABLISHED DIMENSIONAL MEASUREMENTS AS INDICATOR FORSUSPECT BLADE IRREGULARITIES THE EFFECTIVENESS OF THE TOOL IS UNDER
